# SDR AALA202104169003

- Difficulty date: March 24, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5 Rbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED FLOOR BEAM LOCATED AT STA 986.5 RBL 45. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R AND EA 326630.
